I took doxycycline hyclate and it effected my stomach I feel it is irritated I cant swollow please help me ??
Some doxycycline side effects can indicate a potentially serious problem. If you experience any of these side effects, stop taking doxycycline and call your Doctor.
You are suffering from serous side effect; Difficulty swallowing (dysphagia) or severe throat pain. Severe stomach cramps
I suggest that as it is sunday you probably will not be able to contact your doctor... go to the hospital.
Best of luck... from a caring individual
It sound unual, stop and call doctor.
Cautions and Side efects
Are as for other members of the tetracycline antibiotics group. However the 10% risk of photosensitivity skin reactions is of particular importance for those intending long-term use for malaria prophylaxis.
Unlike some other members of the group, it may be used in those with renal impairment.
- Doxycycline Information for Consumers
- Doxycycline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Doxycycline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Minutes after taking just one doxycycline, I got an allergic reaction (swelling of the lips, inside?
Posted 6 Nov 2009 • 1 answer
Posted 14 Apr 2014 • 2 answers
Posted 23 Jun 2014 • 1 answer
Posted 7 Aug 2014 • 2 answers
Posted 14 Nov 2014 • 2 answers